Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Megace Appetite Enhancer Side Effects

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line What Are Side Effects? Side effects are what a drug does to you that you don't want itto
Ask the Experts

Vitamin C and its effects

Hi,I would like to inquire about the intake of the daily supplement of Vitamin C and its effect on the HIV virus.Recently, I read an article from the Memorial Sloan-Kettering Cancer Center entitled "High Levels of Vitamin C Prove Toxic to HIV"....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...liquids is very important when you have HIV. Fluids transport the nutrients you need through your body.Extra water can:reduce the side effects of medicationshelp flush out the medicines that have already been used by your bodyhelp you avoid... Read more »

Immune System Enhancement

Hello Bob, I'd like to start by appreciating the immense hope you're rendering to all HIV+ patients and their close ones. My younger sister has been diagnosed HIV+ earlier this month and she has a current CD4 count of 665. Here in Cameroon, the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...out and bring it to your sister's HIV doctor. If he refuses to accept these well established recommendations, I suggest you consider getting a second opinion from another more reasonable HIV specialist. Here in the U.S. and in some European... Read more »

Weight loss

I have had a lot of weight loss. My doctors have put me on Oxandrin, Marinol and Remeron. So far I have had little success. In the past Megace has caused some bad side effects. Do you have any suggestions?
Cade Fields-Gardner M.S., R.D.

Response from Cade Fields-Gardner M.S., R.D.

The Cutting Edge
...because of depression, which may also take a few weeks to take hold.Sometimes it helps to have a clear plan for eating and consider consuming the right amount of food as a necessary (not optional) activity. Depending on the urgency to deal with... Read more »

Always "tired"

My partner is HIV+ (I am HIV-) and he takes 150/300mg Combivir 2c a day and Sustiva 600mg at bedtime. He has only been + for about three years. But he is always "tired". Is there anything that his doctor can give him that would help give him at...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...frequently associated with fatigue. If, after a thorough evaluation, your partner is still left with HIV mystery fatigue, he might consider a trial of Provigil. I'll post a question from the archives below that discusses this drug as well.Good... Read more »
Articles
Canadian AIDS Treatment Information Exchange

À la Carte -- 6. Managing Symptoms and Side Effects

... Symptoms and side effects are common with HIV. They can be due to HIV infection itself, to co-infection or opportunistic infection, or to HAART. Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
AIDS InfoNet

Wasting Syndrome

...taken with an empty stomach, or with a meal. It can be difficult for some people with AIDS to eat when they're hungry. Drug side effects such as nausea, changes in the sense of taste, or tingling around the mouth also decrease appetite.... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your... Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
...Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? Read more »